RUS  ENG
Full version
JOURNALS // Russian Journal of Nonlinear Dynamics // Archive

Nelin. Dinam., 2011 Volume 7, Number 3, Pages 577–599 (Mi nd279)

This article is cited in 2 papers

On deformations of the canonical Poisson bracket for the nonholonomic Chaplygin and the Borisov–Mamaev–Fedorov systems on zero-level of the area integral. I

A. V. Tsiganov

Saint-Petersburg State University, Universitetskaya nab. 7–9, St. Petersburg, 199034, Russia

Abstract: We discuss the nonholonomic Chaplygin and the Borisov–Mamaev–Fedorov systems when the corresponding phase space is equivalent to cotangent bundle to dwo-dimensional sphere. In both cases Poisson bivectors are determined by $L$-tensors with non-zero torsion on the configurational space, in contrast with the well known Eisenhart–Benenti and Turiel constructions.

Keywords: nonholonomic mechanics, Chaplygin sphere, Poisson brackets.

UDC: 532.5

MSC: 37J60, 37J35, 53D17, 70E18, 70F25, 70H45

Received: 26.04.2011
Revised: 29.09.2011



© Steklov Math. Inst. of RAS, 2025